# SDR UPS05444587

- Difficulty date: May 18, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C FWD CARGO BS 900 STR 46R- 47R FWD SHEAR TIE FOUND CORRODED.  CORROSION BLEND OUT 0.036 INCH BY 0.75 INCH BY 2.0 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT.  FWD CARGO BS 900 STR 46R - 47R SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3A.
